default search action
"Linear inequalities for covering codes: Part II: Triple covering inequalities."
Zhen Zhang, Chiaming Lo (1992)
- Zhen Zhang, Chiaming Lo:
Linear inequalities for covering codes: Part II: Triple covering inequalities. IEEE Trans. Inf. Theory 38(6): 1648-1662 (1992)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.